# SDR AALA202206174510

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 67,377 hours, 30,595 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DID NOT EXTEND WHEN HANDLE WAS PLACED IN DOWN POSITION. USED ALTERNATE GEAR EXTENSION SUCCESSFULLY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT ORD WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
